# SDR A6WA200640194

- Difficulty date: May 16, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Engine Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REINFORCEMENT ANGLE AT FS 640 BETWEEN STRINGER 9 AND 12 IS CRACKED IN RADIUS APPROX 3 INCHES DOWN FROM TOP OF ANGLE AND APPROX .75 INCH LONG.  REF WO 95968 JOB CARD 4EOMFG10776 FOR INCORPORATION OF ENGINE SUPPORT BEAM MODIFICATION.  (M)
